MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 01/01/2026
Type of Reportable Event Death
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used during an esophagogastroduodenoscopy procedure on an unknown date for treatment of a possible gastrointestinal bleed.Note: three resolution 360 ultra clips were used in the same esophagogastroduodenoscopy procedure on an unknown date.Additionally, the same patient subsequently underwent an additional surgery on an unknown date.During the procedure, after successful placements of two resolution 360 ultra clips, a third resolution 360 ultra clip was used and bleeding was noted to have started.The patient became hypotensive and the patient went into a dic and was admitted to the icu where the patient later died on an unknown date.It is unknown what was used to complete the procedure.It was reported that an unknown additional surgery occurred as a result of the procedure.Note: this report pertains to the third of three resolution 360 clips used during the same esophagogastroduodenoscopy procedure on an unknown date.It was reported a patient complication of hypotension leading to dic with an outcome of death on an unknown date.The extent of the impact, if any, of the procedure or resolution 360 clip to the patient expiration is unknown.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imrdf impact code f02 captures the reportable event of death.Imrdf patient code e0506 captures the event of hemorrhage, major.Imrdf impact code f1901 captures the event of additional surgery.Imrdf impact code f0801 captures the event of intensive care.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imrdf impact code f02 captures the reportable event of death.Imrdf patient code e0506 captures the event of hemorrhage, major.Imrdf impact code f1901 captures the event of additional surgery.Imrdf impact code f0801 captures the event of intensive care.Block d4, h4: detailed product information was not provided to boston scientific corporation as it was unavailable from the customer.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h11: investigation results.The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "death" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.The medical review indicates that the patient had significant pre-existing medical conditions, including cirrhosis, and was described as "very sick" prior to the procedure.It also states that after the attempted placement of the third resolution 360 ultra clip, bleeding was noted to have increased, followed by hypotension and development of disseminated intravascular coagulation (dic).The physician did not believe the patient's death was a direct result of the clips; however, when asked if the devices or procedure caused or contributed to the patient complications, the response was reported as unknown.Additionally, additional intervention and hemorrhage are anticipated adverse events, unsuccessful additional intervention to treat pre-existing active bleeding may lead to life-threatening bleeding, and ultimately death.The as reported patient events of "hemorrhage, major" and "hypotension" will be classified as "cause not established" since there is not enough information to clarify the reason why of this condition.There is not enough evidence to determine whether the death was due to the physician's technique during the procedure or any other situation that could have induced the problem.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion of "cause not established.".

Brand Name
Resolution 360 ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25690793
Report Number3005099803-2026-02648
Device Sequence Number21301212
Product Code PKL
UDI-Device Identifier08714729997269
UDI-Public(01)08714729997269
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521402
Device Catalogue NumberM00521402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient SexFemale